# SDR CA130422011

- Difficulty date: April 12, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 5,512 hours
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Controller
- Part number: 4708869002
- Condition: Faulty
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

(CAN) ON TAKEOFF, THE PILOT REPORTED THE ACFT VEERING VERY HARD TO 1 DIRECTION, THE TAKEOFF WAS ABORTED.  FURTHER INSPECTION REVEALED THAT THE RT ENGINE WAS ACCELERATING NORMAL UNTIL 30" MANIFOLD PRESSURE AND THEN DROPPING OFF POWER BACK TO IDLE.   MAINTENANCE DISCOVERED A FAULTY DIFF PRESSURE CONTROLLER,  THE ENGINE WAS CHOKING OUT BEING RUN TO RICH AS A RESULT OF THE WASTE GATE NOT CLOSING. THE CONTROLLER WAS REPLACED AND THE ACFT WAS FOUND SERVICEABLE.
